# SDR FDEA201504151240

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Damaged
- Location: Bs 513-514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE FOUND AT LAP SEAM S14R, BS 513 - 514.  FUSELAGE SKIN REPAIRED & BLENDED IAW  EA 757-5331-16-F4908 & NR 600034667500001.  MAJOR REPAIR.
